Pop, swallow, sleep and repeat, that is my ritual every day. My annoying, repetitive task of taking my pills to keep me from going bat shit crazy.
It’s all well and good when they work, but when they stop working you can sometimes feel worse than before you were even given the pills in the first place.
My Doctor has decided that we are stopping all three of my medications over the next few weeks….
It is NOT going well!
I have a tablet in the morning to make me function, a tablet to keep my anxiety at bay and yet another one at night to make me sleep.
My anxiety has been okay without the little pill, I would not say that my anxiety has got any worse from not having it. That is one positive out of the last two weeks.
Mirtazapine has not helped me sleep in a very long time, and has sadly made me have a huge battle with my weight over the last year, so I have not been that unhappy to wave goodbye to that little fucker.
The feeling of coming off them though, is not fun.
I have been irritable, very, very irritable.
The medication I am struggling with coming off of the most at the moment is Duloxeitine, this is the one that I am still currently taking.
I was on 90mg a day, this was then cut to 60mg and then for the last two days I have been put onto 30mg.
I have been a wreck.
I am somebody that does not cry a lot. In fact over the last few months I have felt like I have got no emotions.
But fuck me sideways and call me sally. I am a mess!
Yesterday I was in a ball on the bathroom floor wailing and then at work today three different people asked me if I was okay because I did not seem myself.
I burst into tears on all three.
It isn’t helping that my brain feels like it is being electrocuted at random intervals!
I feel as if somebody is getting a kick out of watching me suffer or putting me through a trial for their amusement.
I have been getting no sleep recently, waking up screaming once I have fallen asleep and worst of all, getting angry and snappy. Some of that was when I was on the medication, but it has just got worse since lowering the dose.
The only way to describe what I feel like at the moment is that I am on the ultimate period when it comes to emotions, and have the irritability of a priest at a psychic reading.
That is the best analogy you are going to get right now.
I have no idea how I am going to cope over the next few weeks, I have been put onto a Zopiclone to help me sleep, and my god, it does just that.
Hopefully I will have something more positive to give to you all soon, but for now you will just have to put up with my tears, tantrums and general insanity.
I am so thankful for my partner right now.
Please if you feel alone, or are going through something similar, speak to your GP or a friend, you don’t have to do this alone, I know that I couldn’t.
Wish me luck.
P.S. If I kill somebody, please write to me in jail.